Boundedness of economic variables and Olech's theorem

Research output: Contribution to journalArticle

Abstract

On the basis of Olech's theorem we derive conditions on which any solution path starting from an arbitrary initial point in a two-dimensional bounded region ultimately converges to a unique equilibrium point without escaping from the region during a transition period. Then, using the result, we render one proposition more exact from the economic point of view.

Original languageEnglish
Pages (from-to)209-217
Number of pages9
JournalJournal of Economics Zeitschrift für Nationalökonomie
Volume56
Issue number2
DOIs
Publication statusPublished - 1992 Jun 1

    Fingerprint

ASJC Scopus subject areas

  • Business, Management and Accounting(all)
  • Economics and Econometrics

Cite this